Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on the Product-Limit Estimator Under Right Censoring and Left Truncation

Wei-Yann Tsai, Nicholas P. Jewell and Mei-Cheng Wang
Biometrika
Vol. 74, No. 4 (Dec., 1987), pp. 883-886
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2336484
Stable URL: http://www.jstor.org/stable/2336484
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Product-Limit Estimator Under Right Censoring and Left Truncation
Preview not available

Abstract

In many applications involving follow-up studies, individuals' lifetimes may be subject to left truncation in addition to the usual right censoring. Here we consider the product-limit estimator of the survival curve S or an appropriate conditional version of S. The asymptotic behaviour of the estimator is briefly described together with an example.

Page Thumbnails

  • Thumbnail: Page 
[883]
    [883]
  • Thumbnail: Page 
884
    884
  • Thumbnail: Page 
885
    885
  • Thumbnail: Page 
886
    886